# SDR SCNA97277

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD LAV SMOKE DETECTOR CONTINUES TO SOUND AFTER RELEASING TEST SWITCH.  REMOVED AND REPLACED SMOKE DETECTOR, OPS CHECKED GOOD.
